# SDR MZZA97186

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1032698
- Condition: Failed
- Location: Nr 3 Eng Bypass
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 933 - GUM - NR 3 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED DURING CRUISE FLT AT FL 31.  ALL ENGINES PARAMETERS WERE NORMAL.  MX T/S SYSTEM AND REPLACED OIL FILTER AND O-RINGS, LIGHT REMAIN ON.  CHECK OIL LINE AND VENT LINE FOUND NORMAL.  REMOVED AND REPLACED BYPASS SWITCH PER MM 79-33-2.  ENGINE RAN FOUND NO LEAKS OIL FILTER OR BYPASS SWITCH PER MM 79-33-2.  ENGINE RAN FOUND NO LEAKS OIL FILTER OR BYPASS SWITCH.  LIGHT OPERATES NORMAL AND OPERATIONAL CHECK GOOD.  AIRCRAFT RELEASE FOR SERVICE.  (M)
